# SDR AWXA200301541

- Difficulty date: December 5, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .375 INCH CRACK WAS FOUND IN STRINGER CLIP BS 847, STR 10 LT.  MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 847, STR 10 LT; RECEIVED A NEW REPLACEMENT STRINGER CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 45 & 64, FIG 12 & 14.
